# SDR PCAA0103023

- Difficulty date: March 28, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- Aircraft time: 26,734 hours, 29,983 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826895
- Part serial: 20000832
- Condition: Shorted
- Location: Rt Engine
- Part time: 1,161 hours, 1,265 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALB- FLIGHT 3945 CREW REPORTED EMERGENCY LIGHTS FLICKER IN DESCENT.  MAINTENANCE FOUND RIGHT PROP DEICING BRUSH BLOCK SHORTED AND OVERHEATING AT BACKING PLATE.  BRUSH BLOCK AND DEICE CABLE ASSEMBLY REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
